Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 126797, 14 pages
http://dx.doi.org/10.1155/2014/126797
Research Article

Jensen Functionals on Time Scales for Several Variables

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Received 16 November 2013; Accepted 21 February 2014; Published 10 April 2014

Academic Editor: Baruch Cahlon

Copyright © 2014 Matloob Anwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities and Applications, vol. 4, no. 4, pp. 535–557, 2001. View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. R. Sidi Ammi, R. A. C. Ferreira, and D. F. M. Torres, “Diamond-α Jensen's inequality on time scales,” Journal of Inequalities and Applications, vol. 2008, Article ID 576876, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Anwar, R. Bibi, M. Bohner, and J. Pečarić, “Integral inequalities on time scales via the theory of isotonic linear functionals,” Abstract and Applied Analysis, vol. 2011, Article ID 483595, 16 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Anwar, R. Bibi, M. Bohner, and J. Pecaric, “Jensen's functionals on time scales,” Journal of Function Spaces and Applications, vol. 2012, Article ID 384045, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Barić, M. Matić, and J. Pečarić, “On the bounds for the normalized jensen functional and jensen-steffensen inequality,” Mathematical Inequalities and Applications, vol. 12, no. 2, pp. 413–432, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Dinu, “Hermite-Hadamard inequality on time scales,” Journal of Inequalities and Applications, vol. 2008, Article ID 287947, 24 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. U. M. Özkan, M. Z. Sarikaya, and H. Yildirim, “Extensions of certain integral inequalities on time scales,” Applied Mathematics Letters, vol. 21, no. 10, pp. 993–1000, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. H. Wong, C. C. Yeh, and W. C. Lian, “An extension of Jensen's inequality on time scales,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 113–120, 2006. View at Google Scholar · View at MathSciNet
  9. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  10. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales: An Introduction With Applications, Birkhäuser, Boston, Mass, USA, 2003.
  11. M. Bohner and G. S. Guseinov, “Multiple integration on time scales,” Dynamic Systems and Applications, vol. 14, no. 3-4, pp. 579–606, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Bohner and G. S. Guseinov, “Multiple Lebesgue integration on time scales,” Advances in Difference Equations, vol. 2006, Article ID 26391, 12 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992.
  14. S. S. Dragomir, J. Peĉarić, and L. E. Persson, “Properties of some functionals related to Jensen's inequality,” Acta Mathematica Hungarica, vol. 70, no. 1-2, pp. 129–143, 1996. View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. S. Dragomir, “Bounds for the normalised jensen functional,” Bulletin of the Australian Mathematical Society, vol. 74, no. 3, pp. 471–478, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Krnić, N. Lovričević, and J. Pečarić, “On the properties of Mcshane's functional and their applications,” Periodica Mathematica Hungarica, vol. 66, no. 2, pp. 159–180, 2013. View at Google Scholar · View at MathSciNet
  17. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic, London, UK, 2003.
  18. E. Beck, “Über Ungleichungen von der Form fMϕx;α,Mφy;αMχ,f,x, y;α,” Publikacije Elektrotehničkog fakulteta. Serija: Matematik, no. 320–328, 14 pages, 1970. View at Google Scholar